# SDR REXA2012010900060

- Difficulty date: January 5, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 11,752 hours, 8,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 280 BEAM CORRODED AT WL 97.5.  REMOVED AND REPLACED IAW SRM 51-40-11/51-42-06.
